I am 19, had Juvederm twice before in lips with perfect results. Went somewhere new this time had 1.5 syringes. Lips were uneven, lumpy, HORRIBLE. Went in today and had hyaluronidase injected (something I'd never heard of) they look even more weird and bumpy now. I know it takes time but what are the risks? Now I have found out it can ruin the natural tissue. I am terrified and fear that I have permanently ruined my face. I was given NO consent form listing risks. Is that normal? Can i sue?
Horribly Lumpy Lips from Juvederm. Had Hyaluronidase Injection-looks Even Worse. Could They Be Permanently Ruined?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
Lips lumpy after Juvederm lip augmentation
No, it would be very unlikely that any permanent change would occur, to your lips, after Juvederm Lip augmentation even if hyaluronidase was later injected to dissolve some of the Juvederm. The hyaluronidase just wasn't able to dissolve all of the Juvederm or do it evenly which is why, IMHO, if at all possible I'd suggest leaving the temporary fillers alone until they dissolve on their own.
Lumpy lips from juvederm
Hyaluronidase takes time to correct lumps
Give it a few days, sometimes a second hyaluronidase treatment is needed to break down all of the injected hyaluronic acid (the stuff Juvederm is made of). I have had to use hyaluronidase many times for unpleasant filler outcomes, usually done by inexperienced injectors. All have resolved very nicely. I have not seen any permanent damage. Actually, even if you do nothing the Juvederm will slowly go away, of course you have to live with the lumps for months so I think hyaluronidase was the right choice.
Most of my hyaluronidase patients went on to have the Juvederm or Restylane reinjected with very good results.
You might also like...
Hyaluronidase for juvederm removal.
Hyaluronisase really works so you simply did not have enough. You describe spotty removal which would be worse of course. You simply need the juvederm cleared out tnen wait 2 months and reconsider. Juvederm really is great so its unfortunate you have had a bad experience. Go back, get a lot more hyaluronidase. It cannot hurt you. I have been amazed at the quick and total clean out when used properly. You lips will be fine . Absolutely fine. Juvederm and Allergan will take great care of you and will likely cover your costs for future treatment but I cannot guarantee that of course. Allergan is a spectacular company. Dr George Commons
The injector's experience is everything. The best thing about non-permanent fillers is that thay are not permanent. Be patient and select your injector with care.
Choose Your Physician Wisely for your Juvederm Lip Injections
As you now see, the effectiveness of your treatment depends on your physician’s ability to visualize the desired changes and to select and skillfully administer treatment. Since every face is different, the experience and technique of your physician injector is the most critical part to your achieving a beautiful, natural result. Fortunately, none of this is permanent so once the swelling is down, things will gradually improve and you will not have "ruined your face". Hyaluronidase will not affect normal tissue. I agree that you should return to the place you were injected to make sure you actually injected with Juvederm.
1. Hyaluronidase won't affect normal tissue.
2. Hyaluronidase can take a day or two to work, and any associated swelling from the injections could take a week or so to settle down.
3. A real risk [in particular close to the Mexican border] is that you got something other than Juvéderm®. You should ask to see the treatment record, and in particular look for the Juvéderm® lot number sticker, which should be on your treatment record.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.